| Model Number |
SC-2317-50 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate stimulation despite multiple program optimization attempts.It was confirmed through imaging that the leads had migrated.As a result, the patient underwent a procedure where the physician realigned the spinal cord stimulator (scs) leads in a better position.The patient was reported to be doing well postoperatively.The scs leads remain implanted and in use.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred a few months prior to the date the manufacturer became aware of the event.Block d.2b; additional applicable product code: qrb.Additional suspect medical device component involved in the event:
model number/catalog number: sc-2317-50.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: infinion cx lead kit, 50cm.Unique identifier (udi) #: (b)(4).